# SDR YENA2018091190336

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 55,778 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 882, UVF-JFK. CABIN EMERG EXIT LIGHTS REMAIN ILLUMINATED ALL FLIGHT. FOUND EMERG LIGHT SWITCH TO BE AT FAULT. REPLACED LIGHT SWITCH REF ESPM 20-45-00 & OPS CHK GOOD.
